# SDR SWIA201335294

- Difficulty date: November 1, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 29,904 hours, 25,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE HAS A CHAFE ON THE INBD LE.  C-CHECK REPAIRED CHAFE ON LT INBD FLAP VANE ON INBD LE IAW REO.
